# SDR C2XA10IA291

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 28,473 hours, 21,247 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3090, THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL MESSAGE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE ADJUSTED THE LEFT MAIN LANDING GEAR AIR/GRND PROXIMITY SENSOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
